Alert archive / Michigan / Gale Warnings in 2008

Gale Warning 18, NWS Gaylord, MI

September 14, 2008

NWS Gaylord, MI issued this gale warning at Sep 14, 2008, 11:31 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 14, 2008, 11:31 PM EDT (03:31 UTC)
Expired
Sep 15, 2008, 4:52 AM EDT
In force
5 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

315 
WHUS73 KAPX 150331
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1131 PM EDT SUN SEP 14 2008

LHZ347-151145-
/O.UPG.KAPX.SC.Y.0083.000000T0000Z-080915T1500Z/
/O.NEW.KAPX.GL.W.0018.080915T0331Z-080915T1500Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
1131 PM EDT SUN SEP 14 2008

...GALE WARNING IN EFFECT UNTIL 11 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM EDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

NORTH WINDS GUSTING UP TO 35 KNOTS WILL CONTINUE FOR THE REMAINDER
OF THE NIGHT. WAVES WILL INCREASE TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LHZ348-151145-
/O.UPG.KAPX.SC.Y.0084.000000T0000Z-080915T1500Z/
/O.NEW.KAPX.GL.W.0018.080915T0331Z-080915T1500Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1131 PM EDT SUN SEP 14 2008

...GALE WARNING IN EFFECT UNTIL 11 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM EDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

NORTH WINDS GUSTING UP TO 35 KNOTS WILL CONTINUE FOR THE REMAINDER
OF THE NIGHT. WAVES WILL INCREASE TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LHZ345-LMZ323-342-344>346-LSZ321-151145-
/O.CON.KAPX.SC.Y.0083.000000T0000Z-080915T1500Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1131 PM EDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY. 

NORTH WINDS GUSTING UP TO 30 KNOTS WILL CONTINUE FOR THE
REMAINDER OF THE NIGHT. WAVES WILL INCREASE TO 3 TO 5 FEET IN
MOST LOCATIONS...WITH HIGHER WAVES OF 5 TO 8 FEET EXPECTED SOUTH
OF GRAND TRAVERSE LIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ346-349-LMZ341-LSZ322-151145-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-080915T1500Z/
ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1131 PM EDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY. 

NORTH WINDS GUSTING UP TO 30 KNOTS WILL CONTINUE FOR THE
REMAINDER OF THE NIGHT. WAVES WILL BUILD TO 4 TO 6 FEET THROUGH
THE NIGHT...WITH LOCALLY HIGHER VALUES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
552 
WHUS73 KAPX 150852
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
452 AM EDT MON SEP 15 2008

LHZ347-348-151700-
/O.CAN.KAPX.GL.W.0018.000000T0000Z-080915T1500Z/
/O.EXB.KAPX.SC.Y.0083.000000T0000Z-080915T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
452 AM EDT MON SEP 15 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

NORTH WINDS GUSTING UP TO 30 KNOTS WILL GRADUALLY WEAKEN TO 10 TO
20 KNOTS BY EVENING. AT THE SAME TIME...CHOPPY WAVES OF 4 TO 6
FEET WILL SUBSIDE TO 2 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ345-LMZ323-342-344>346-LSZ321-151500-
/O.CON.KAPX.SC.Y.0083.000000T0000Z-080915T1500Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
452 AM EDT MON SEP 15 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

NORTH WINDS GUSTING UP TO 30 KNOTS WILL GRADUALLY WEAKEN TO 10 TO
20 KNOTS BY MIDDAY. AT THE SAME TIME...CHOPPY WAVES OF 3 TO 5 FEET
WILL SUBSIDE TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ346-349-LMZ341-LSZ322-151500-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-080915T1500Z/
ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
452 AM EDT MON SEP 15 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

NORTH WINDS GUSTING UP TO 30 KNOTS WILL GRADUALLY WEAKEN TO 10 TO
20 KNOTS BY EVENING. AT THE SAME TIME...CHOPPY WAVES OF 3 TO 6
FEET WILL SUBSIDE TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


SMD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Sep 14, 10:00 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Sep 14, 10:00 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1000 PM EDT SUN SEP 14 2008

.SYNOPSIS.../ISSUED AT 1000 PM/

DEEP LOW PRESSURE (THE REMNANTS OF IKE) WILL RAPIDLY LIFT INTO
EASTERN QUEBEC BY MORNING. IN ITS WAKE...HIGH PRESSURE WILL BUILD
TOWARD THE NORTHERN GREAT LAKES ON MONDAY...BRINGING A RETURN TO DRY
WEATHER AND SEASONABLE TEMPERATURES THROUGH MUCH OF THE UPCOMING
WORK WEEK.

&&

.SHORT TERM.../ISSUED AT 1000 PM/...OVERNIGHT

SURFACE LOW (A.K.A. IKE) HAS REACHED LAKE ONTARIO LATE THIS
EVENING...WITH BACK EDGE OF THE ASSOCIATED RAIN SHIELD NOW MOVING
THRU LAKE HURON. SCT/NMRS SHRA CONTINUES TO DEVELOP IN ITS WAKE AS
LOW LEVEL CAA (850 MB TEMPS DROPPING TO +2 C BY DAYBREAK) BEGINS TO
ACTIVATE THE LAKES UNDER THE DIRECTION OF N/NE LOW LEVEL FLOW.
ALSO...DEEP CYCLONIC FLOW...AMPLE MOISTURE (1000-500 MB RH AROUND
90) AND AN ELONGATED AREA OF DPVA SWINGING IN BEHIND THE DEPARTING
LOW ARE ALL LENDING PLENTY OF SUPPORT FOR PRECIP PRODUCTION. HIGHEST
POPS (NMRS) ATTM ARE TARGETING PORTIONS OF NW LWR MICHIGAN ALONG AND
WEST OF US-131...WITH MAINLY SCT POPS ACROSS THE REST OF OUR CWA.
GOING FORECAST GRIDS IS HANDLING THIS UNFOLDING SCENARIO WELL...WITH
LITTLE CHANGES NEEDED FOR THE OVERNIGHT HOURS.

&&

.LONG TERM.../ISSUED AT 332 PM/...MONDAY AND BEYOND

MONDAY...DECENT CONDITIONS WILL REMAIN PRESENT FOR LAKE EFFECT RAIN
FROM GRAND TRAVERSE BAY ON WEST AS WE START THE MORNING...INCLUDING
DELTA T/S OF 14C...850-700MB RH UPWARDS OF 70 PCT...AND INVERSION
HEIGHTS AROUND 5KFT.  AND PRACTICALLY ALL LOCATIONS SOUTH OF THE
BRIDGE SHOULD BE AT LEAST MOSTLY CLOUDY.  HOWEVER...CONDITIONS WILL
BE CHANGING RAPIDLY OVER THE COURSE OF THE MORNING AS HIGH PRESSURE
NOSES IN FROM THE WEST...AND 850-700MB RH FALLS INTO THE 20S PCT.
THIS SUGGESTS TO ME THAT THERE WILL BE AN ABRUPT END TO ANY LAKE
EFFECT SHOWERS BY LATE MORNING.  THIS DRIER AIR PUNCH WILL QUICKLY
WORK ITS WAY SOUTHEAST DURING THE AFTERNOON AND ERODE MUCH OF THE
CLOUD COVER.  IN FACT...A GOOD ARGUMENT COULD BE MADE FOR CLEAR
SKIES BY MID-AFTERNOON OVER ALL OF EASTERN UPPER AND NORTHWEST LOWER
DESPITE THERMAL TROUGHING...WHICH IS A GOOD RECIPE FOR EXPANSIVE
DIURNAL CU.  NONETHELESS...BELIEVE LOWER SUN ANGLE WILL SLOW THE
RATE OF MIXING...AND ALONG WITH ONSHORE FLOW ACROSS EASTERN UPPER/NW
LOWER...CU WILL PROBABLY HANG ON A LITTLE LONGER THAN MODELS
INDICATE.  HIGHS IN THE MIDDLE 50S TO LOW 60S.

MONDAY NIGHT AND TUESDAY...HIGH PRESSURE RIDGE AXIS SETTLES ACROSS
THE AREA MONDAY NIGHT BEFORE SHIFTING TO THE SOUTHEAST ON TUESDAY.
ONE LAST SHORTWAVE TROUGH PASSES ACROSS THE AREA MONDAY NIGHT...BUT
WE ARE SO DRY THROUGH THE COLUMN THAT PRECIP CHANCES ARE NIL.  MAY
BE A BIT OF CIRRUS WITH THIS FEATURE...WHICH SHOULDNT HAVE MUCH OF
AN IMPACT ON TEMPERATURES GIVEN THERMAL TROUGHING AND A PWAT MINIMUM
IN PLACE.  ASSUMING WE MIX OUT FULLY MONDAY AFTERNOON...DO NOT SEE
FOG BEING MUCH OF AN ISSUE DESPITE GOOD RADIATIONAL COOLING
CONDITIONS.  HOWEVER...LOWS WILL APPROACH THE FREEZING MARK ACROSS
YOUR TYPICAL COLD SPOTS AND IN THE AU SABLE RIVER VALLEY AND WILL
CONTINUE TO MENTION PATCHY FROST IN THE FORECAST.  AS THE SURFACE
HIGH SHIFTS TO THE SOUTH...POTENT SHORTWAVE ROTATING AROUND THE
POLAR VORTEX ACROSS NORTHERN ONTARIO WILL DRIVE A COLD FRONT TOWARDS
NORTHERN LAKE SUPERIOR LATE IN THE DAY.  OUR WINDS WILL BACK IN
RESPONSE TO THE SOUTHWEST AND DRAW WARMER AIR INTO THE REGION.
OUTSIDE OF SOME WARM ADVECTION CLOUDS ARRIVING OVER EASTERN UPPER
AND SOME DIURNAL CU...A NICE DAY IS EXPECTED WITH HIGHS IN THE
MIDDLE TO UPPER 60S.

WEDNESDAY THROUGH SUNDAY...MODELS ARE IN RATHER POOR AGREEMENT
ESPECIALLY WITH HANDLING PACIFIC ENERGY AS IT MOVES ONSHORE IN THE
WED-THU TIMEFRAME.  REGARDLESS...IT DOESNT HAVE MUCH IMPLICATIONS
DOWNSTREAM OVER THE GREAT LAKES.  POTENT UPPER LOWS LOCATED OVER
SOUTHERN ALASKA AND GREENLAND WILL KEEP RATHER ZONAL FLOW ACROSS
NORTH AMERICA WITH THE JET STREAM LOCATED OVER SOUTHERN CANADA.
THIS WILL KEEP ANY WEAK SHORTWAVE IMPULSES NORTH OF THE GREAT LAKES
WITH ANY ASSOCIATED FRONTS WEAKENING AS THEY DIP INTO THE REGION.
THERE ARE SOME INDICATIONS THAT SOME SORT OF WEAK ENERGY MAY DRIFT
INTO THE CENTRAL U.S. TOWARDS NEXT WEEKEND BUT WHETHER IT WILL
ACTUALLY BE THERE AND HAVE ANY SORT OF IMPACT ON NORTHERN MICHIGAN
IS RATHER IMPOSSIBLE TO SAY AT THIS POINT.

ONE OF THESE FRONTS WILL LOOK TO DROP INTO THE AREA LATE TUESDAY
NIGHT INTO WEDNESDAY.  ALL UPPER LEVEL SUPPORT WILL HAVE LONG
DEPARTED TO THE NORTHEAST BY THE TIME IT REACHES US AND
MOISTURE/INSTABILITY/AND CONVERGENCE ALONG THE FRONT IS
UNIMPRESSIVE.  HOWEVER...IT IS A FRONT WITH SOME LOW LEVEL THETAE
RIDGING AHEAD OF IT.  BECAUSE OF THIS...NOT SOLD THAT A DRY FORECAST
IS THE WAY TO GO...BUT IMPACT ALONG THE FRONT LOOKS MINOR ENOUGH SO
WILL LET IT PLAY OUT A FEW MORE RUNS AND SEE HOW THINGS EVOLVE.
THEREAFTER...SURFACE HIGH PRESSURE RESIDES ACROSS THE AREA THURSDAY
AND FRIDAY.  WEDNESDAY NIGHT MAY TURN INTO A CHILLY NIGHT WITH HIGH
PRESSURE OVERHEAD AND COOLISH TEMPS DROPPING IN BEHIND THE FRONT.
PACIFIC ENERGY THEN REACHES THE NORTHERN PLAINS HEADING INTO NEXT
WEEKEND AND WILL TRY TO PUSH A COOL FRONT ACROSS ONTARIO TOWARDS THE
NORTHERN GREAT LAKES.  CONFIDENCE IS LOW WHETHER THIS FRONT WILL
MAKE IT THIS FAR SOUTH.  TEMPERATURES LOOK SEASONABLE THROUGH THIS
PERIOD...PERHAPS 5 DEGREES OR SO ABOVE THE AVERAGE HIGH IN THE MID
60S AND LOWS IN THE MID 40S.

MPC

&&

.MARINE.../ISSUED AT 332 PM/

SMALL CRAFT ADVISORIES ALL AROUND INTO MONDAY MORNING AS COMBINATION
OF COLD ADVECTION AND TIGHTENING GRADIENT IN THE WAKE OF DEEP LOW
PRESSURE OVER ONTARIO ACT TO KICK UP THE WINDS AREA WIDE THRU THE
NIGHT. PONDERED A PERIOD OF GALES FOR THE LAKE HURON SHORELINE
00Z-06Z TIMEFRAME AS CORE OF STRONGEST WINDS ALOFT SLIDES
OVERHEAD...THOUGH EVEN WITH ENHANCED OVER-WATER MIXING...BOUNDARY
LAYER WINDS OF 25 TO 30 KNOTS ONLY SUPPORT ISOLATED GUSTS NEARING
GALE FORCE. CONDITIONS TO ABATE RATHER QUICKLY ON MONDAY AS HIGH
PRESSURE BUILDS INTO THE REGION.

LAWRENCE

&&

.AVIATION.../ISSUED AT 739 PM/...VALID FOR 00Z TAFS

DEEP LOW PRESSURE (REMNANTS OF IKE) CONTINUES TO TRACK RAPIDLY
TOWARD SOUTHEAST ONTARIO. BACK EDGE OF WIDESPREAD RAIN SHIELD WILL
EXIT NE LWR MICHIGAN (KAPN) BY LATE EVENING...REPLACED BY SCT/NMRS
LAKE ENHANCED RAIN SHOWERS ACROSS MOST OF NRN LWR MICHIGAN FOR THE
REMAINDER OF THE NIGHT. MVFR CONDITIONS WILL PREVAIL THRU THE NIGHT
AT ALL SITES...THOUGH PERIODIC IFR CONDITIONS ARE ALSO POSSIBLE.
CONDITIONS WILL GRADUALLY IMPROVE ON MONDAY AS RAIN SHOWERS COME TO
AN END. SFC WINDS WILL REMAIN GENERALLY OUT OF THE NORTH WITH GUSTS
TO 15 TO 25 KTS.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT MONDAY FOR LMZ323-341-342-
     344>346.
LH...SMALL CRAFT ADVISORY UNTIL 11 AM EDT MONDAY FOR LHZ345>349.
LS...SMALL CRAFT ADVISORY UNTIL 11 AM EDT MONDAY FOR LSZ321-322.

&&
Hazardous weather outlook, Sep 14, 3:55 PM EDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
355 PM EDT SUN SEP 14 2008

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
151000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
355 PM EDT SUN SEP 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

THERE IS A RISK FOR RIP CURRENTS TONIGHT ON THE LAKE MICHIGAN
BEACHES OF NORTHERN LOWER MICHIGAN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PATCHY FROST IS POSSIBLE FOR INLAND LOCATIONS MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...HOWEVER
SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AT ANY TIME.

LAWRENCE

Nearby

Gale Warnings in Michigan, 2008Every gale warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.